|
Miura-type transformations of nonlinear partial differential equations integrable by the ˉ∂-problem method
A. I. Zenchuk L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
Abstract:
A new method is suggested for constructing Miura-type transformations for systems of nonlinear equations of mathematical physics integrable by the ˉ∂-problem method using a generalized normalization function in the ˉ∂-problem. Examples of these transformations for the Kadomtsev–Petviashvili equation are considered.
Received: 21.09.1998
Citation:
A. I. Zenchuk, “Miura-type transformations of nonlinear partial differential equations integrable by the ˉ∂-problem method”, TMF, 119:1 (1999), 47–54; Theoret. and Math. Phys., 119:1 (1999), 431–437
Linking options:
https://www.mathnet.ru/eng/tmf726https://doi.org/10.4213/tmf726 https://www.mathnet.ru/eng/tmf/v119/i1/p47
|
Statistics & downloads: |
Abstract page: | 413 | Full-text PDF : | 217 | References: | 48 | First page: | 2 |
|